Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Cagnetti - D. Gomes - H. V. Tran

Adjoint Methods for Obstacle Problems and Weakly Coupled Systems of PDE

created by cagnetti on 16 Mar 2011
modified on 13 Nov 2013


Published Paper

Inserted: 16 mar 2011
Last Updated: 13 nov 2013

Journal: ESAIM Control Optim. Calc. Var.
Volume: 19
Pages: 754-779
Year: 2013


The adjoint method, recently introduced by Evans, is used to study obstacle problems, weakly coupled systems, cell problems for weakly coupled systems of Hamilton-Jacobi equations, and weakly coupled systems of obstacle type. In particular, new results about the speed of convergence of some approximation procedures are derived.


Credits | Cookie policy | HTML 5 | CSS 2.1